# SDR 96UAL900556

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354UA
- Make and model: Boeing 737322
- Aircraft serial: 24360
- Engine: Ge CFM56*
- System (JASC): 7530 · Compressor Bleed Control
- Part: Hi Stage Valve
- Part number: 3214446
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE ON ONE PACK, OUTFLOW VALVE SHOWED CLOSED.  *S/D*  REPLACED LEFT HAND ENGINE HIGH STAGE VALVE PER MM, HIGH STAGE VALVE FOUND INOP.  RAN ENGINES AND PRESSURIZED AIRCRAFT, AIRCRAFT PRESSURE CONTROL SYSTEM  CHECKED NORMAL.
